# SDR UPS07449296

- Difficulty date: February 14, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO LT STA 1960 LBL 56" FLOOR SUPPORT CORRODED AS MARKED.  CORROSION BLEND OUT 0.025" X .5" X 1" EXCEED SRM 53-10-01 FIG 1 LIMITS, BULK CARGO COMPT FLOOR SUPPORT REPLACED WITH EXISTING SPLICE FROM BS 1920-1970 LBL 55 - 57" PER SRM 51-10-01 PG 9 & INSTALLED PER SRM 51-30-02 REF NRC NO AFQ516607 FOR DETAIL.
